MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CALCIUM

ABBOTT MANUFACTURING INC CALCIUM
Catalog Number 03L79-31
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information has been included.No additional patient information is available.An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a false elevated calcium result when processing on the architect c16000.The initial result was 4.2023 mmol/l and retest was 2.2475 mmol/l.The customer uses a reference range of 2.10-2.55 mmol/l.An archived specimen (with an initial result of 3.2538 mmol/l) was retested with consistent results as the retest result was 3.2916 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An investigation was performed for the customer issue and included a review of the complaint text, search for similar complaints, a review of trending data, a review of historical performance of lot 32860un18, review of patient data, and a review of product labeling.A search by lot number identified two other similar complaints that were not a deficiency.The trend review determined there are no adverse trends or non-statistical trends related to this issue.World wide data was used to evaluate the historical performance of lot 32860un18.Patient data was evaluated and indicated the patient median result for lot 32860un18 is within established control limits and no unusual lot performance was identified.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation a product deficiency was not identified.

Brand Name
CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8608163
Report Number1628664-2019-00376
Device Sequence Number1998092
Product Code CJY
UDI-Device Identifier00380740005948
UDI-Public00380740005948
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2019
Device Catalogue Number03L79-31
Device Lot Number32860UN18
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/26/2019
Supplement Date Received by Manufacturer05/24/2019
Initial Report FDA Received Date05/14/2019
Supplement Report FDA Received Date05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000, LIST 03L77-01; ARCHITECT C16000, LIST 03L77-01; SERIAL (B)(4); SERIAL (B)(4); ARCHITECT C16000, LIST 03L77-01; SERIAL (B)(4)